Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 147, NWS Philadelphia/Mount Holly

July 8, 2025Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 8, 2025, 3:44 PM EDT for Berks County, Pennsylvania. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2025, 3:44 PM EDT (19:44 UTC)
Expired
Jul 8, 2025, 4:30 PM EDT
In force
46 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 155 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 3:56 PM EDTTSTM WND DMGBernville, PATree onto wires.
Jul 8, 4:26 PM EDTTSTM WND DMGKenhorst, PAPicture of large trees down in Kenhorst. Time estimated from radar.
Jul 8, 4:26 PM EDTTSTM WND DMGShartlesville, PAPicture of large trees down in Shartlesville, PA. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:42 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2025-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 695 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2025-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
695 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

226 
WUUS51 KPHI 081944
SVRPHI
PAC011-082030-
/O.NEW.KPHI.SV.W.0147.250708T1944Z-250708T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
344 PM EDT Tue Jul 8 2025

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Central Berks County in eastern Pennsylvania...

* Until 430 PM EDT.

* At 344 PM EDT, severe thunderstorms were located along a line
  extending from near Pine Grove to Brickerville, moving east at 25
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Reading, Wyomissing, Hamburg, Fleetwood, Sinking Spring,
  Laureldale, Womelsdorf, Wernersville, Robesonia, Leesport,
  Shoemakersville, Bernville, Strausstown, New Morgan, Spring Ridge,
  Fairview Hgts, Shillington, West Reading, Mount Penn, and Mohnton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4052 7634 4052 7625 4056 7609 4058 7606
      4057 7602 4063 7600 4064 7598 4045 7583
      4014 7587 4014 7588 4036 7621 4037 7623
      4049 7643
TIME...MOT...LOC 1944Z 258DEG 23KT 4054 7634 4022 7628 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MJL
3 follow-up statements
283 
WWUS51 KPHI 082005
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
405 PM EDT Tue Jul 8 2025

PAC011-082030-
/O.CON.KPHI.SV.W.0147.000000T0000Z-250708T2030Z/
Berks PA-
405 PM EDT Tue Jul 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL BERKS COUNTY...

At 405 PM EDT, severe thunderstorms were located along a line
extending from near Friedensburg to Denver, moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated. At 354 PM EDT, wind damage was reported 
         east of Brickerville, PA in Lancaster County.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Reading, Wyomissing, Hamburg, Fleetwood, Sinking Spring, Laureldale,
Womelsdorf, Wernersville, Robesonia, Leesport, Shoemakersville,
Bernville, Strausstown, New Morgan, Spring Ridge, Fairview Hgts,
Shillington, West Reading, Mount Penn, and Mohnton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4052 7625 4056 7609 4058 7606 4057 7602
      4063 7600 4064 7598 4045 7583 4014 7587
      4014 7588 4036 7621 4037 7623 4044 7635
      4052 7630
TIME...MOT...LOC 2005Z 270DEG 23KT 4056 7619 4024 7613 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

MJL
955 
WWUS51 KPHI 082016
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
416 PM EDT Tue Jul 8 2025

PAC011-082030-
/O.CON.KPHI.SV.W.0147.000000T0000Z-250708T2030Z/
Berks PA-
416 PM EDT Tue Jul 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL BERKS COUNTY...

At 414 PM EDT, severe thunderstorms were located along a line
extending from near Schuylkill Haven to Adamstown, moving east at 25
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Law enforcement. At 351 PM EDT, wind damage was reported in 
         Myerstown, PA in Lebanon County. At 403 PM EDT, wind damage 
         was reported 2 N of Denver, PA in Lancaster County.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Reading, Wyomissing, Hamburg, Fleetwood, Sinking Spring, Laureldale,
Womelsdorf, Wernersville, Robesonia, Leesport, Shoemakersville,
Bernville, Strausstown, New Morgan, Spring Ridge, Fairview Hgts,
Shillington, West Reading, Mount Penn, and Mohnton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4052 7625 4056 7609 4058 7606 4057 7602
      4063 7600 4064 7598 4045 7583 4014 7587
      4014 7588 4036 7621 4037 7623 4040 7624
      4049 7625
TIME...MOT...LOC 2014Z 258DEG 23KT 4057 7612 4025 7606 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

MJL
377 
WWUS51 KPHI 082027
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
427 PM EDT Tue Jul 8 2025

PAC011-082036-
/O.EXP.KPHI.SV.W.0147.000000T0000Z-250708T2030Z/
Berks PA-
427 PM EDT Tue Jul 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BERKS COUNTY WILL
EXPIRE AT 430 PM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern Pennsylvania.

Remember, a Severe Thunderstorm Warning still remains in effect for
Central Berks County in eastern Pennsylvania until 500 PM EDT.

LAT...LON 4052 7625 4056 7609 4058 7606 4057 7602
      4063 7600 4064 7598 4045 7583 4014 7587
      4014 7588 4036 7621 4037 7623 4040 7624
      4049 7625
TIME...MOT...LOC 2026Z 258DEG 23KT 4058 7603 4026 7597 

$$

MJL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:34 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 8, 2:34 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
234 PM EDT Tue Jul 8 2025

.SYNOPSIS...
Bermuda high pressure will be in place through the weekend,
eventually breaking down for the start of the new work week. Several
disturbances will pass through the region during this time as
well.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A Severe Thunderstorm Watch has been issued for the entire area
until 9 PM this evening.

Prev Disc:
The overall unsettled, active, and tropical weather pattern
will continue Tuesday due to a slow-moving cold front which will
work its way toward the area but won't actually cross through
the area until mid-late week. This boundary will act as the
trigger for convection in both the severe and hydro departments
on Tuesday. PWATs will remain in the range of 1.8-2.3 inches;
tall, skinny CAPE on the order of 1500-2500 J/kg; and relatively
low unidirectional effective shear up to 20 kt supports the
potential for training convection where any residual boundaries
are in place. There won't be much dry air to speak of in the
DCAPE department, however steep low-level lapse rates combined
with water loaded downdrafts will yield a damaging wind threat
with any stronger or more organized updrafts. As a result, the
Storm Prediction Center and Weather Prediction Center continue
to highlight the threats for both severe weather and flash
flooding with most of our area highlighted in SLIGHT risks for
both. As a result, a new Flood Watch for flash flooding has been
issued that includes all of our forecast area except for Carbon
and Monroe Counties. This is in effect from 2 PM Tuesday to
midnight. In terms of the timing of convection, it should stay
dry through the morning with convection firing near the cold
front over our NW zones by the early to mid afternoon period. It
should then push south/east through the urban corridor around
the late afternoon into the early evening before moving offshore
by late evening.

As for temperatures, Tuesday will feature mostly sunny skies in the
morning with increasing clouds ahead of the thunderstorms in the
afternoon. Forecast highs are expected to be in the upper 80s to mid
90s across most of the area with tropical dew points remaining in
the low to mid 70s. As a result, heat indicies are expected to range
between 100-105 degrees across much of the area. For this reason,
kept current heat headlines in place except added Morris County in
New Jersey. The Advisory runs from 10 AM to 8 PM Tuesday.

Convection should be mostly winding down by the overnight period
Tuesday night as the cold front pushes southward before tending to
stall over southern NJ into Delmarva. The front will also be quite
weak and diffuse as far as there really being a temperature and dew
point gradient across it. As a result, it will be another mild and
muggy night.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
A warm and humid airmass will be over the Northeast and Mid-
Atlantic for the Short Term period. Surface dew points will be
in the low to mid 70s, along with highs generally in the mid
80s. This will yield heat index values in the low to mid 90s.
These high dew points will also keep low temperatures at night
quite warm, and lows will generally be in the lower 70s.

Unsettled weather will remain on tap as a frontal boundary will
hover over the area. Abundant low level moisture will be in
place given those high dew points, and PWATs will be up to and
in excess of 2 inches. Lingering showers and thunderstorms
Wednesday evening will be capable of locally heavy rain and
flash flooding. With SB CAPE values up to 1500 J/kg and 30 to 35
kt of 0-6 km Bulk Shear, cannot rule out damaging winds from
thunderstorms.

Another round of showers and thunderstorms will impact the area
Thursday afternoon and evening as shortwave energy approaches
from the west and passes through the region. Given how warm and
humid conditions will be, locally heavy rain and damaging wind
gusts are possible once again. This pattern continues on Friday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Fairly typical summertime pattern on tap for the Long Term
period with warm and humid conditions. Surface dew points will
generally be in the mid 70s or so from Friday night through
around Sunday, and then dew points look to come down a bit for
the start of the new work week, generally in the upper 60s to
low 70s. It is also possible that during the peak heating of the
day that dew points drop by a few degrees due to mixing. Highs
will generally be in the mid to upper 80s, possibly around 90 in
some spots. This will give way to max heat index values in the
low to mid 90s.

A series of disturbances will pass through the region from time
to time, but confidence in timing and placement is low. Will
generally follow the NBM and go with 30 to 50 percent PoPs for
most of this time, though the NBM is indicating 60 percent PoPs
for the southern Poconos, Lehigh Valley, and Berks county on
Sunday due to a stronger system possibly approaching then.
Important to note that any showers and thunderstorms will mostly
be in the afternoon and evening hours, and there are not many
factors indicating precipitation would be widespread and
organized at this time.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of Today...Primarily VFR expected for the rest of the
afternoon. Scattered thunderstorms likely move into the area
after 20Z, so have TEMPO group at all terminals. VSBY/CIGs
restrictions possible in thunderstorms with locally gusty winds.
Southwest winds around 5-10 kt with localized gusts up to 15 kt.
Moderate confidence.

Tonight...VFR expected with MVFR ceilings possible after 06Z as
some stratus develops, however confidence is not high. Showers
and thunderstorms will wane into the evening hours and taper off
by midnight. Southwest winds around 3-5 kt. Moderate-low
confidence.

Wednesday...Primarily VFR with another round of showers and
thunderstorms developing by mid-late afternoon. Any showers and
storms may cause localized areas of VSBY/CIG restrictions.
Southwest winds around 5-10 kt. Moderate confidence.

Outlook...

Wednesday night through Sunday...Overall, VFR conditions.
However, afternoon and evening SHRA/TSRA may result in brief
sub-VFR conditions if a given storm passes over a terminal. Sub-
VFR conditions possible at night due to fog and low clouds, but
confidence low on timing and placement.

&&

.MARINE...
Marine hazards are no longer in effect through tonight. However
showers/storms moving over the waters tonight could bring
locally strong wind gusts over 34 knots along with locally
higher seas.

Outlook...

Wednesday night through Sunday...Sub-SCA conditions for this
period. Afternoon and evening showers and thunderstorms possible
each day. VSBY restrictions possible from time to time,
especially at night.

Rip Currents...

For today, winds shift southwesterly becoming more alongshore
flow around 5-10 mph in the morning increasing to 10-15mph in
the afternoon. Breaking wave heights should be in the 2-4 foot
range depending on beach orientation with a primary SE swell
increasing to 4 feet at a 6-8 second period. Given the tides
will be around low tide in the morning with the increase in
swell, will maintain a HIGH risk for rip currents for the
easterly facing beaches and MODERATE elsewhere. Similar
conditions are expected for Wednesday except we will confine the
HIGH risk of rip currents to the beaches in Atlantic and Cape
May Counties in NJ with a MODERATE risk elsewhere.

Rip currents occur often in the vicinities of jetties and piers and
the speed of the currents are generally maximized at low tides.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.HYDROLOGY...
A new Flood Watch for flash flooding has been issued for today
and is in effect until midnight. This is a result of widespread
showers/storms expected to develop capable of producing
rainfall rates of 2 inches per hour. If storms train over any
one area for a period of time, this could result in localized
rainfall totals of 3 to 4 inches. Main stem river flooding is
not anticipated but flash flooding of smaller streams/creeks and
areas of poor drainage will be possible. Please heed any road
closures and law enforcement instructions in case of flooding.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ070-071-
     101>106.
     Flood Watch until midnight EDT tonight for PAZ060>062-070-071-
     101>106.
NJ...Heat Advisory until 8 PM EDT this evening for NJZ008>010-
     012>023-027.
     Flood Watch until midnight EDT tonight for NJZ001-007>010-
     012>027.
     High Risk for Rip Currents until 8 PM EDT this evening for
     NJZ024>026.
DE...Heat Advisory until 8 PM EDT this evening for DEZ001>003.
     Flood Watch until midnight EDT tonight for DEZ001>004.
MD...Heat Advisory until 8 PM EDT this evening for MDZ012-015-019-
     020.
     Flood Watch until midnight EDT tonight for MDZ012-015-019-020.
MARINE...None.

&&

SYNOPSIS...MPS
NEAR TERM...DeSilva
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...DeSilva/MPS
MARINE...DeSilva/MPS
HYDROLOGY...
Hazardous weather outlook, Jul 8, 2:53 AM EDT, 12 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
253 AM EDT Tue Jul 8 2025

MDZ012-015-019-020-090700-
Kent MD-Queen Annes-Talbot-Caroline-
253 AM EDT Tue Jul 8 2025

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING...
...FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Flood Watch.

Scattered severe thunderstorms will be capable of producing
damaging winds and instances of flash flooding this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 8, 2:32 PM EDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
232 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     Tstm Wnd Dmg     Sussex                  41.21N 74.61W
07/08/2025                   Sussex             NJ   911 Call Center

            Tree and wire downed from OEM. Time est.

&&

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 10:59 PM EDTFlood WatchPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more23 hr
Jul 8, 3:04 PM EDTSevere Thunderstorm WarningPHIBerks41 min
Jul 8, 4:05 PM EDTFlash Flood WarningPHIBerks4 hr
Jul 8, 4:20 PM EDTSevere Thunderstorm WarningPHIChester40 min
Jul 8, 4:25 PM EDTSevere Thunderstorm WarningPHIBerks35 min
Jul 8, 4:33 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery42 min
Jul 8, 4:39 PM EDTFlash Flood WarningPHIChester4 hr
Jul 8, 4:54 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIBerks, Chester, Montgomery51 min
Jul 8, 4:56 PM EDTSevere Thunderstorm WarningPHIChester19 min
Jul 8, 5:02 PM EDTFlash Flood WarningPHIChester4 hr
Jul 8, 5:16 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIBucks, Chester, Delaware, Montgomery, Philadelphia29 min
Jul 8, 5:19 PM EDTTornado WarningPHIBucks, Montgomery26 min
Jul 8, 5:20 PM EDTTornado WarningPHIChester, Delaware, Montgomery, Philadelphia25 min
Jul 8, 5:31 PM EDTFlash Flood WarningPHIChester, Delaware4 hr
Jul 8, 5:34 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIBucks, Delaware, Montgomery, Philadelphia41 min
Jul 8, 5:45 PM EDTFlash Flood WarningPHIChester, Delaware, Montgomery, Philadelphia4 hr
Jul 8, 5:46 PM EDTSevere Thunderstorm WarningPHIDelaware, Philadelphia44 min
Jul 8, 5:52 PM EDTTornado WarningPHIBucks, Montgomery, Philadelphia13 min
Jul 8, 5:53 PM EDTFlash Flood WarningPHIBucks, Montgomery, Philadelphia4 hr
Jul 8, 5:56 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIBucks, Philadelphia49 min
Jul 8, 6:08 PM EDTSevere Thunderstorm WarningPHIBucks34 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.